# SDR AALA202510040523

- Difficulty date: September 24, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 35,220 hours, 14,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT SHIELD ASSEMBLY LOCATED FROM BS 767 TO BS 787, AT RBL 25. REPLACED SHIELD ASSEMBLY PER AARD 51-00-05-1
